Differential and Integral Equations

Multiple solutions of nonhomogeneous elliptic equation with critical nonlinearity

Daomin Cao and J. Chabrowski

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 10, Number 5 (1997), 797-814.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367438620

Mathematical Reviews number (MathSciNet)
MR1741753

Zentralblatt MATH identifier
0889.35033

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Cao, Daomin; Chabrowski, J. Multiple solutions of nonhomogeneous elliptic equation with critical nonlinearity. Differential Integral Equations 10 (1997), no. 5, 797--814. https://projecteuclid.org/euclid.die/1367438620


Export citation